Join Heroslodge / Login / Trending / Recent / New
Stats: 68 members, 1,063 topics. Date: January 17, 2018, 4:48 am
Heroslodge Forum / Health / Beware: Three (3) Medications That Cause Memory Loss (1 Post | 436 Views)
Beware: Three (3) Medications That Cause Memory Loss by Noblex: 7:31 am On Jul 21, 2017
Did you know that Many of the drugs produced are actually meds that cause memory loss. The harsh reality is that many of these drugs are rushed through approval before the drugs patent runs out, leaving not nearly enough time for adequate testing and causing a host of problems among the public. In this post you will be chanced to know the list of 3 drugs that cause memory loss.
Top 3 Types of Meds That Cause Memory Loss
Some side effects of these drugs are so severe that they have been found to affect the brain and cause memory loss. Here we cover the three categories known to cause memory loss and cognitive problems:
1. The “Anti” Drugs
Drugs such as antihistamines, antidepressants, antipsychotics, antibiotics, antispasmodics, or antihypertensives, inhibit the activity of the neurotransmitter acetylcholine, which plays a critical role in memory and cognitive function.
Unfortunately, many of these drugs are available over the counter, therefore causing even further damage to those who have not had proper doses measured out for them.
2. Sleeping Pills
A common side effect of sleeping pills is both short and long term memory loss. In fact it has been found that all sleeping pills produce some level of impaired memory and performance. Sleeping pills suppress the action potentials of a wide variety of brain cells and reduce our alertness, vigilance, and judgement.
Sleeping pills have been known to create a state similar to “blacking out”, which occurs when a person has too much alcohol in their system and are unable to recall previous events due to damaged brain cells.
3. Statin Drugs
The FDA has recently began to advise consumers and professionals to monitor their use of these cholesterol-lowering medications due to reports of cognitive impairment and memory loss.
It’s been reported that the drug can cause patients to feel “fuzzy” or unfocused in their thinking, along with a sudden frequency of feeling forgetful.
So having the chance to know the medications that actually cause memory loss, try to minimize it usage to at least curb the infection and Eat a diet rich in brain-boosting nutrients, stay active and focus on positive thoughts!
Viewing this topic: 1 guest viewing this topic(Go Up)
|Heroslodge - Copyright © 2016 - Present Emmanuel Worthwhile & Ufuoma Odomero. All rights reserved. Follow Heroslodge on Facebook|
Disclaimer: Every Heroslodge member is solely responsible for anything that he/she posts or uploads on Heroslodge.